Tardive Dyskinesia is brain damage. It is a medically induced (iatrogenic) INJURY caused by 500 different drugs often used in psychiatry, gastroenterology and Parkinsons. People are rarely told of the risk. It’s often referred to as a side effect of the drugs. This is offensive.
A side effect is not a crippling life long disease and Tardive Dyskinesia is.
Tell the truth psychiatry and western medicine. Your drugs harm…own it and start telling innocents of the risks basefore you drug them.
If the will was there to spend the time with people we wouldn’t need to use neurotoxic psychiatric meds except very rarely and for very short term in crisis. what we do now is poison people longterm because it’s easier for society…that’s the sad truth…our public policies as such are eugenic in nature.
Given most people have no better options (people do need a lot of supports) they have to take them…this doesn’t make it right or good in any way. It’s the way it is in the pharmaceutically driven medical system. Capitalism isn’t interested in helping and it’s a bigger machine than it’s individual constituents.
For photos of the life crippling disease go to this link. It’s too painful for me to have it on the site and be reminded everytime I see it.
More on Tardive Dyskinesia:
- Life with Tardive Dyskinesia
- Micro-organism illnesses (Lyme disease and many others less popularly defined)
- Tardive dyskinesia and thoughts from the mindful healing process….
- be the snake: eat yourself
Support Everything Matters and All Signal. Make a donation with PayPal
Reblogged this on The Thrill is Gone… Sexual Dysfunction from Psychiatric Drugs and commented:
My mother had all the symptoms of Tardive Dyskinesia the last time I was with her. Her face twitched, her lips puckered, and it looked as though her hands were rolling pills. She had been on many neuroleptics (or so-called “antipsychotics” most of her life. It was only after she got off of them that she got better emotionally.
LikeLiked by 1 person
I was given risperdone after major surgery. I was on it a couple years. I started to have tardive dyskenesia so we withdrew the drug gradually. The symptoms are gone but I cannot sleep. My marriage to psychiatry is not a happy one.
LikeLiked by 2 people